# SDR CALA2025061005429

- Difficulty date: May 27, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frahm
- Part number: D531124240000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR16 DOUBLE JOGGLE HOLE #2 HAS A CRACK INDICATION IN THE FRA ME LAYER AT THE 9 OCLOCK POSITION.   REPAIRED HOLE #2 AT LH FR16 DBL JOGGLE IAW SRM 53-11-12-300-012.REAMED HOLE 2 TO .3240 ACMP'D HFEC NO DEFECTS NOTED. FINAL REAM #2 HOLE TO .3260.
